Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Rozavel and fenofibrate suggested to lower the TG. Have abdominal pain. Is it safe to take both medications?

Hi, I have been prescribed Rozavel10 and Fenofibrate160mg to lower my TG .I have abdominal pain nowadays . Is it wise to take both medicines ?I also feel palpitation during sleep. Is it also associated with these medicines. I am 53 year old male taking medication for Blood Pressure for more than 8 years.any advise on my problem would be highly appreciated.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum, Rozavel10 is used to controle cholesterol, and fenofibrate is used suppliment the action of rozavel. both combindly help to lower L.D.L, T.C. TRIGLYSERIDES, A.P.O-B, and increase H.D.L. So both are use full to you, still you can consult your doctor, he varifies and if it is under controle, he can suggest to stop one of the drugs.
You can ask some remedy for the present problem stomach pain. With the use of anti ulcerants, you can have good relief of pain and palpitation as well.
Besides i advise you to follow some diet recommendations as avoid taking more of spices, chillies, junk foods, and oily foods as these tend to increase the gastric irritation and cause stomach pain and feeling of palpitation.
Wishing for a quick recovery and thanks for calling.
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor